Record Details

IMPROVED EXPONENTIAL ESTIMATOR IN STRATIFIED RANDOM SAMPLING

Pakistan Journal of Statistics and Operation Research

View Archive Info
 
 
Field Value
 
Title IMPROVED EXPONENTIAL ESTIMATOR IN STRATIFIED RANDOM SAMPLING
 
Creator Singh, Rajesh; Dept. of Statistics
BHU, Varanasi (U.P.), India-221005
 
Subject Statistics
Auxiliary variable, exponential ratio-type estimates, mean square error, stratified random sampling
 
Description In this article we have considered the problem of estimating the population meanĀ  in the stratified random sampling using the information of an auxiliary variable x which is correlated with y and suggested improved exponential ratio estimators in the stratified random sampling. The mean square error (MSE) equations for the proposed estimators have been derived and it is shown that the proposed estimators under optimum condition performs better than estimators suggested by Singh et al. (2008). Theoretical and empirical findings are encouraging and support the soundness of the proposed estimators for mean estimation.
 
Publisher College of Statistical and Actuarial Sciences
 
Contributor
 
Date 2010-07-30
 
Type info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion
Peer-reviewed Article
 
Format application/pdf
 
Identifier http://www.pjsor.com/index.php/pjsor/article/view/118
10.18187/pjsor.v5i2.118
 
Source Pakistan Journal of Statistics and Operation Research; Vol 5. No. 2, July 2009; 67-82
2220-5810
1816-2711
 
Language eng
 
Relation http://www.pjsor.com/index.php/pjsor/article/view/118/94